Vol. 77, No. 2, 1978

Recent Issues
Vol. 332: 1  2
Vol. 331: 1  2
Vol. 330: 1  2
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN 1945-5844 (electronic)
ISSN 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Sufficient conditions for the set of Hausdorff compactifications to be a lattice

Fu-Chien Tzung

Vol. 77 (1978), No. 2, 565–573
Abstract

Let K(X) be the complete upper semilattice of compactifications of a completely regular Hausdorff space X. We show that if βXX is C-embedded in βX and if either αXX is realcompact or is a P-space for some αX in K(X), then K(X) is a lattice.

Mathematical Subject Classification 2000
Primary: 54D35
Milestones
Received: 29 April 1977
Revised: 14 October 1977
Published: 1 August 1978
Authors
Fu-Chien Tzung